# SDR HALA2011082200383

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,081 hours, 18,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK OFF LIGHT DOES NOT ILLUMINATE WHEN PACK IS TURNED OFF BUT EICAS INDICATES RT PACK OFF.  LIGHT BULB CHECK OK, BUT SWITCH HAS TO BE HELD IN SLIGHTLY.  OPS CHECKED  GOOD NO FAULTS NOTED.  OK FOR SERVICE.
